Classical Homeopathy,holistic healing,info on the dangers of vaccines+prescription meds
For all those teenagers/college students going back to school-a warning!
Preventing Gardasil Vaccine Injuries & Deaths.
Government & Doctors Say: “It’s All A Coincidence!”
Why? Because many doctors write off Gardasil related hospitalizations, injuries and deaths as just a “coincidence” and do not report. Labeling bad things that happen after vaccination as a “coincidence” minimizes the risks of vaccination.36,37
Officials at the CDC and FDA have dismissed what happened to Gabrielle after she got her Gardasil shots as a coincidence.
In fact, they have only admitted that Gardasil can cause a sudden loss of consciousness and warn that “FDA and the CDC continue to receive reports of traumatic injuries of individuals fainting and falling after receiving Gardasil. Some who have fainted have had serious injuries from falling, which have often occurred while still in the healthcare provider’s office, and other fainting episodes resulted in motor vehicle accidents.”38 (This fact makes it dangerous for girls to drive alone to and from doctor’s offices where Gardasil shots are given).
But government health officials have told doctors and the American public that ALL of the other serious Gardasil reaction reports, including seizures, paralysis, brain inflammation, rheumatoid arthritis, lupus, heart attacks, blood clots, strokes and deaths in young girls and women, are just a coincidence.39,40,41
All of them.
How unscientific, illogical and irresponsible. We expect a lot more from doctors in charge of making sure vaccines are safe.
What if all of the injuries and deaths associated with Vioxx had been allowed to be written off as a “coincidence” after that dangerous drug had been on the market for years?42,43
You must be logged in to post a comment.
Enter your email address to follow this blog and receive notifications of new posts by email.
Join 1,618 other followers